ГО Київське математичне товариство

Березовський Володимир Євгенійович

Член КМТ
Науковий ступінь: кандидат фіз.-мат. наук
Вчене звання: професор
Emails: berez.volod@rambler.ru, berez.volod@gmail.com
Лінки: домашня сторінка, домашня сторінка, домашня сторінка
Orcid: 0000-0002-5170-2438
Область інтересів: диференціальна геометрія, диференціальні рівняння
Місце роботи:
  • завідувач кафедри математики і фізики, професор, Уманський національний університет садівництва, Умань, Україна

Вибрані публікації:
  1. Cherevko Y., Berezovskii V., Nenka R., Leshchenko S.,
    Almost geodesic mappings of the second type of spaces with affine connection onto two-symmetric spaces
    Proceedings, 18th Conference on Applied Mathematics Aplimat 2019. Bratislava: Spektrum STU (2019) 41-49
  2. Berezovski V. E., Mikeš J.,
    On the classification of almost geodesic mappings of affineconnected spaces
    Proc. of Conf. Diff. Geom. and Appl., 1988, Dubrovnik, Yugoslavia. Novi Sad (1989) 41-48
  3. Mikeš Josef, Berezovski V.,
    Geodesic mappings of affine-connected spaces onto Riemannian spaces
    Proceedings of a colloquium, held in Eger, Hungary, August 20-25, 1989, 56 (1992) 491-494
  4. Berezovski V.E., Mikeš J., Vanžurová A.,
    Fundamental PDE’s of the canonical almost geodesic mappings of type π_1
    Bull. Malays. Math. Sci. Soc. (2), 37, no. 3 (2014) 647-659
  5. Cherevko Y., Berezovski V., Hinterleitner I., Smetanová D.,
    Infinitesimal Transformations of Locally Conformal Kähler Manifolds
    Mathematics. Special Issue Differential Geometry of Special Mappings, 7, no. 8 (2019) 658 doi: 10.3390/math7080658
  6. Berezovski V., Cherevko Y., Rýparova L.,
    Conformal and Geodesic Mappings onto Some Special Spaces
    Mathematics. Special Issue Differential Geometry of Special Mappings, 7, no. 8 (2019) 664 doi: 10.3390/math7080664
  7. Berezovskii V., Nenka R., Leshchenko S.,
    Almost geodesic mappings of the second type of spaces with affine connection onto two-symmetric spaces
    Proceedings, 18th Conference on Applied Mathematics Aplimat 2019 (2019) 41-49.
  8. Cherevko Y., Berezovskii V., Nenka R., Leshchenko S.,
    Infinitesimal conformal transformations of Riemannian manifolds which preserve the generalized Einstein tensor
    Proceedigs 19th Conference on Applied Mathematics APLIMAT 2020 (2020) 244-252
  9. Березовський В.Є., Ненька Р.В., Лещенко С.В.,
    Про теорему косинусів
    Матеріали конф. Т. 3. Теорія ймовірностей і математична статистика. Історія та методика математики., 3 (2015) С. 117
  10. Березовський В.Є., Лещенко С.В., Ненька Р.В.,
    Про площу плоскої фігури та число π
    Матеріали конф. Т. 3. Теорія ймовірностей і математична статистика. Історія та методика математики, 3 (2015) С. 114

Додаткова інформація: Заслужений працівник освіти України